Convergence of termwise-differentiated Fourier–Jacobi series and of expansions in the Faber–Schauder system
Matematičeskie zametki, Tome 53 (1993) no. 3, pp. 114-120
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1993_53_3_a11,
author = {G. A. Fomin},
title = {Convergence of termwise-differentiated {Fourier{\textendash}Jacobi} series and of expansions in the {Faber{\textendash}Schauder} system},
journal = {Matemati\v{c}eskie zametki},
pages = {114--120},
year = {1993},
volume = {53},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1993_53_3_a11/}
}
TY - JOUR AU - G. A. Fomin TI - Convergence of termwise-differentiated Fourier–Jacobi series and of expansions in the Faber–Schauder system JO - Matematičeskie zametki PY - 1993 SP - 114 EP - 120 VL - 53 IS - 3 UR - http://geodesic.mathdoc.fr/item/MZM_1993_53_3_a11/ LA - ru ID - MZM_1993_53_3_a11 ER -
G. A. Fomin. Convergence of termwise-differentiated Fourier–Jacobi series and of expansions in the Faber–Schauder system. Matematičeskie zametki, Tome 53 (1993) no. 3, pp. 114-120. http://geodesic.mathdoc.fr/item/MZM_1993_53_3_a11/